A Common Fixed Point Theorem in Complete Metric Space

Rakesh Tiwari, Savita Gupta, Shobha Rani

Abstract


We establish a common fixed point theorem for quadruple weakly compatible mappings satisfying construction modulus in complete metric space. Presented theorem generalize and extend the results of [Parvaneh Vahid, Some common fixed point theorem in complete metric space, Int. J. Pure Appl. Math. 76 (2012), 1-8]. We also provide an example which shows that our result is a proper generalization of the existing one.

Full Text:

PDF


©2019 Science Asia